RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1988, Volume 43, Issue 4(262), Pages 57–81 (Mi umn1834)  

This article is cited in 7 scientific papers (total in 7 papers)

The correctness of Euler's method for the factorization of the sine function into an infinite product

V. G. Kanovei


Full text: PDF file (1686 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1988, 43:4, 65–94

Bibliographic databases:

UDC: 517.118
MSC: 40G05, 11Y05, 11B68
Received: 20.05.1987

Citation: V. G. Kanovei, “The correctness of Euler's method for the factorization of the sine function into an infinite product”, Uspekhi Mat. Nauk, 43:4(262) (1988), 57–81; Russian Math. Surveys, 43:4 (1988), 65–94

Citation in format AMSBIB
\Bibitem{Kan88}
\by V.~G.~Kanovei
\paper The~correctness of~Euler's method for the factorization of~the sine function into an~infinite product
\jour Uspekhi Mat. Nauk
\yr 1988
\vol 43
\issue 4(262)
\pages 57--81
\mathnet{http://mi.mathnet.ru/umn1834}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=969566}
\zmath{https://zbmath.org/?q=an:0713.41013|0685.41021}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1988RuMaS..43Q..65K}
\transl
\jour Russian Math. Surveys
\yr 1988
\vol 43
\issue 4
\pages 65--94
\crossref{https://doi.org/10.1070/RM1988v043n04ABEH001868}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AJ76600003}


Linking options:
  • http://mi.mathnet.ru/eng/umn1834
  • http://mi.mathnet.ru/eng/umn/v43/i4/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Lyubetskii, “Valuations and sheaves. On some questions of non-standard analysis”, Russian Math. Surveys, 44:4 (1989), 37–112  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. G. Kanovei, “Undecidable hypotheses in Edward Nelson's internal set theory”, Russian Math. Surveys, 46:6 (1991), 1–54  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. G. Kusraev, S. S. Kutateladze, “Unsolved nonstandard problems”, Vladikavk. matem. zhurn., 2:2 (2000), 26–45  mathnet  mathscinet  zmath  elib
    4. V. G. Kanovei, V. A. Lyubetskii, “Problems in set-theoretic nonstandard analysis”, Russian Math. Surveys, 62:1 (2007), 45–111  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. A. E. Gutman, S. S. Kutateladze, Yu. G. Reshetnyak, “Cofinite numbers, nonstandard analysis, and mechanics”, J. Appl. Industr. Math., 4:2 (2010), 191–193  mathnet  crossref  mathscinet  elib
    6. Mikhail G. Katz, David Tall, “A Cauchy-Dirac Delta Function”, Found Sci, 2012  crossref
    7. Vladimir Kanovei, K.U.. Katz, M.G.. Katz, Mary Schaps, “Proofs and Retributions, Or: Why Sarah Can’t Take Limits”, Found Sci, 2014  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:1135
    Full text:444
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019